AIMS Mathematics, 2018, 3(1): 183-194. doi: 10.3934/Math.2018.1.183.

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

An effective homotopy analysis method to solve the cubic isothermal auto-catalytic chemical system

1 Department of Mathematics, Faculty of Arts and Sciences, Najran, Najran University, Saudi Arabia
2 Department of Mathematics, Faculty of Applied Science, Taiz University, Taiz, Yemen
3 Department of Mathematical Sciences, Minnesota State University Moorhead, MN USA
4 Department of Mathematical, Anand International College of Engineering, Jaipur-303012, India
5 Center for Basic and Applied Sciences, Jaipur-302029, India

We established an effective algorithm for the homotopy analysis method (HAM) to solve acubic isothermal auto-catalytic chemical system (CIACS). Our solution comes in a rapidly convergentseries where the intervals of convergence given by h-curves and to find the optimal values of h, weused the averaged residual errors. The HAM solutions are compared with the solutions obtained by Mathematica in-built numerical solver. We also show the behavior of the HAM solution.
  Article Metrics

Keywords isothermal auto-catalytic; chemical system; homotopy analysis method; averaged residualerrors

Citation: K. M. Saad, O. S. Iyiola, P. Agarwal. An effective homotopy analysis method to solve the cubic isothermal auto-catalytic chemical system. AIMS Mathematics, 2018, 3(1): 183-194. doi: 10.3934/Math.2018.1.183


  • 1. S. Abbasbandy and M. Jalili, Determination of optimal convergence-control parameter value in homotopy analysis method, Numer. Algorithms, 64 (2013), 593–605.
  • 2. S. Abbasbandya, E. Shivaniana and K. Vajravelub, Mathematical properties of h-curve in the frame work of the homotopy analysis method, Commun. Nonlinear Sci., 16 (2011), 4268–4275.
  • 3. S. M. Abo-Dahab, S. Mohamed and T. A. Nofal, A One Step Optimal Homotopy Analysis Method for propagation of harmonic waves in nonlinear generalized magneto-thermoelasticity with two relaxation times under influence of rotation, Abstr. Appl. Anal., 2013 (2013), 1–14.
  • 4. A. Sami Bataineh, M. S. M. Noorani and I. Hashim, The homotopy analysis method for Cauchy reaction diffusion problems, Phys. Lett. A, 372 (2008), 613–618.
  • 5. K. A. Gepreel and M. S. Mohamed, An optimal homotopy analysis method nonlinear fractional differential equation, Journal of Advanced Research in Dynamical and Control Systems, 6 (2014), 1–10.
  • 6. M. Ghanbari, S. Abbasbandy and T. Allahviranloo, A new approach to determine the convergencecontrol parameter in the application of the homotopy analysis method to systems of linear equations, Appl. Comput. Math., 12 (2013), 355–364.
  • 7. J. H. Merkin, D. J. Needham and S. K. Scott, Coupled reaction-diffusion waves in an isothermal autocatalytic chemical system, IMA J. Appl. Math., 50 (1993), 43–76.
  • 8. O. S. Iyiola, A numerical study of ito equation and Sawada-Kotera equation both of time-fractional type, Adv. Math., 2 (2013), 71–79.
  • 9. O. S. Iyiola, A fractional diffusion equation model for cancer tumor, American Institute of Physics Advances, 4 (2014), 107121.
  • 10. O. S. Iyiola, Exact and Approximate Solutions of Fractional Diffusion Equations with Fractional Reaction Terms, Progress in Fractional Di erentiation and Applications, 2 (2016), 21–30.
  • 11. O. S. Iyiola and G. O. Ojo, On the analytical solution of Fornberg-Whitham equation with the new fractional derivative, Pramana, 85 (2015), 567–575.
  • 12. O.S. Iyiola, O. Tasbozan, A. Kurt, et al. On the analytical solutions of the system of conformable time-fractional Robertson equations with 1-D diffusion, Chaos, Solitons and Fractals, 94 (2017), 1–7.
  • 13. S. J. Liao, The proposed homotopy analysis technique for the solution of nonlinear problems, PhD thesis, Shanghai Jiao Tong University, 1992.
  • 14. S. J. Liao, Beyond perturbation: introduction to the homotopy analysis method, Boca Raton: Chapman and Hall/CRC Press, 2003.
  • 15. S. J. Liao, An optimal homotopy analysis approach for strongly nonlinear differential equations, Commun. Nonlinear Sci., 15 (2010), 2003–2016.
  • 16. M. Russo and R. V. Gorder, Control of error in the homotopy analysis of nonlinear Klein-Gordon initial value problems, Appl. Math. Comput., 219 (2013), 6494–6509.
  • 17. K. M. Saad, An approximate analytical solutions of coupled nonlinear fractional diffusion equations, Journal of Fractional Calculus and Applications, 5 (2014), 58–72.
  • 18. K. M. Saad, E. H. AL-Shareef, S. Mohamed, et al. Optimal q-homotopy analysis method for timespace fractional gas dynamics equation, Eur. Phys. J. Plus, 132 (2017), 23.
  • 19. K. M. Saad and A. A. AL-Shomrani, An application of homotopy analysis transform method for riccati differential equation of fractional order, Journal of Fractional Calculus and Applications, 7 (2016), 61–72.
  • 20. M. Shaban, E. Shivanian and S. Abbasbandy, Analyzing magneto-hydrodynamic squeezing flow between two parallel disks with suction or injection by a new hybrid method based on the Tau method and the homotopy analysis method, Eur. Phys. J. Plus, 128 (2013), 133.
  • 21. E. Shivanian and S. Abbasbandy, Predictor homotopy analysis method: Two points second order boundary value problems, Nonlinear Anal-Real, 15 (2014), 89–99.
  • 22. E. Shivanian, H. H. Alsulami, M. S Alhuthali, et al. Predictor Homotopy Analysis Method (Pham) for Nano Boundary Layer Flows with Nonlinear Navier Boundary Condition: Existence of Four Solutions, Filomat, 28 (2014), 1687–1697.
  • 23. L. A. Soltania, E. Shivanianb and R. Ezzatia, Convection-radiation heat transfer in solar heat exchangers filled with a porous medium: Exact and shooting homotopy analysis solution, Appl. Therm. Eng., 103 (2016), 537–542.
  • 24. H. Vosoughi, E. Shivanian and S. Abbasbandy, Unique and multiple PHAM series solutions of a class of nonlinear reactive transport model, Numer. Algorithms, 61 (2012), 515–524.
  • 25. H. Vosughi, E. Shivanian and S. Abbasbandy, A new analytical technique to solve Volterra's integral equations, Math. methods appl. sci., 34 (2011), 1243–1253.
  • 26. M. Yamashita, K. Yabushita and K. Tsuboi, An analytic solution of projectile motion with the quadratic resistance law using the homotopy analysis method, J. Phys. A, 40 (2007), 8403–8416.
  • 27. X. Zhang, P. Agarwal, Z. Liu, et al. Existence and uniqueness of solutions for stochastic differential equations of fractional-order q > 1 with finite delays, Adv. Di er. Equ-NY, 123 (2017), 1–18.
  • 28. M. Ruzhansky, Y. J. Cho, P. Agarwal, et al. Advances in Real and Complex Analysis with Applications, Springer Singapore, 2017.
  • 29. S. Salahshour, A. Ahmadian, N. Senu, et al. On analytical solutions of the fractional differential equation with uncertainty: application to the Basset problem, Entropy, 17 (2015), 885–902.


This article has been cited by

  • 1. Muhammad Saqib, Ilyas Khan, Sharidan Shafie, Application of fractional differential equations to heat transfer in hybrid nanofluid: modeling and solution via integral transforms, Advances in Difference Equations, 2019, 2019, 1, 10.1186/s13662-019-1988-5
  • 2. K.G. Eptaimeros, C.Chr. Koutsoumaris, G.J. Tsamasphyros, Interior penalty discontinuous Galerkin FEMs for a gradient beam and CNTs, Applied Numerical Mathematics, 2019, 10.1016/j.apnum.2019.05.020
  • 3. Aliou Niang Fall, Seydou Nourou Ndiaye, Ndolane Sene, Black–Scholes option pricing equations described by the Caputo generalized fractional derivative, Chaos, Solitons & Fractals, 2019, 125, 108, 10.1016/j.chaos.2019.05.024
  • 4. Jianghong Bao, Yongjian Liu, Multistability and bifurcations in a 5D segmented disc dynamo with a curve of equilibria, Advances in Difference Equations, 2019, 2019, 1, 10.1186/s13662-019-2284-0
  • 5. Li Yin, Jumei Zhang, XiuLi Lin, Complete monotonicity related to the k-polygamma functions with applications, Advances in Difference Equations, 2019, 2019, 1, 10.1186/s13662-019-2299-6
  • 6. Ahmad El-Ajou, Moa'ath N. Oqielat, Zeyad Al-Zhour, Sunil Kumar, Shaher Momani, Solitary solutions for time-fractional nonlinear dispersive PDEs in the sense of conformable fractional derivative, Chaos: An Interdisciplinary Journal of Nonlinear Science, 2019, 29, 9, 093102, 10.1063/1.5100234
  • 7. Xing Su, Gangwei Wang, Yue Wang, Persistence of global well-posedness for the 2D Boussinesq equations with fractional dissipation, Advances in Difference Equations, 2019, 2019, 1, 10.1186/s13662-019-2348-1
  • 8. Yajie Li, Zhiqiang Wu, Guoqi Zhang, Feng Wang, Yuancen Wang, Stochastic P-bifurcation in a bistable Van der Pol oscillator with fractional time-delay feedback under Gaussian white noise excitation, Advances in Difference Equations, 2019, 2019, 1, 10.1186/s13662-019-2356-1
  • 9. Amin Jajarmi, Dumitru Baleanu, Samaneh Sadat Sajjadi, Jihad H. Asad, A New Feature of the Fractional Euler–Lagrange Equations for a Coupled Oscillator Using a Nonsingular Operator Approach, Frontiers in Physics, 2019, 7, 10.3389/fphy.2019.00196
  • 10. Shan Zheng, Zhengyong Ouyang, Kuilin Wu, Singular traveling wave solutions for Boussinesq equation with power law nonlinearity and dual dispersion, Advances in Difference Equations, 2019, 2019, 1, 10.1186/s13662-019-2428-2
  • 11. Lanre Akinyemi, Olaniyi S. Iyiola, Udoh Akpan, Iterative methods for solving fourth‐ and sixth‐order time‐fractional Cahn‐Hillard equation, Mathematical Methods in the Applied Sciences, 2020, 10.1002/mma.6173
  • 12. Mahsa karimiasl, Farzad Ebrahimi, Vinyas Mahesh, Hygrothermal postbuckling analysis of smart multiscale piezoelectric composite shells, The European Physical Journal Plus, 2020, 135, 2, 10.1140/epjp/s13360-020-00137-w

Reader Comments

your name: *   your email: *  

© 2018 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved